# SDR 2002UALA01273

- Difficulty date: August 2, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 37,414 hours, 13,674 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED 6.75 IN IN FORWARD OF BODY STATION 1720 AND .5 IN BELOW STRINGER 20L.  MAJOR REPAIR ACCOMPLISHED. EXTERNAL FUSELAGE SKIN REPAIRED. DOUBLER AND FILLER INSTALLED.
